(Closed) Random spotting…possible TMI

posted 7 years ago in Wellness
Post # 4
Member
491 posts
Helper bee
  • Wedding: June 2011

My periods become very irregular when I come off of the pill….maybe it’s just your body regulating your natural hormones with the synthetic hormones from the pill?  Did you JUST start taking it? If you’re concerned, call your gyno, they should be able to tell you if it’s something to worry about.  Also, depending on the type of pill I’m on, I’ve had spotting right in the middle of the month before, which was very annoying, but I just switched brands and it was fine.  Maybe you just haven’t found the right pill for you yet?

Post # 5
Member
52 posts
Worker bee
  • Wedding: April 2013

It can be caused by starting the pill, especially if the pill is a low dose BC. You can contact you doctor and ask to be put on a higher dose BC. Are you taking it at the same time every day? Not taking the pill at the same time every day increases the risk of spotting. I’d contact my doctor and see what they recommend. If you have any further questions feel free to message me; I have a long history of dealing with these types of issues.

The topic ‘Random spotting…possible TMI’ is closed to new replies.

Find Amazing Vendors